| Catalog Number |
05168791190 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The c 702 module serial number was (b)(6).The competitor urine strip was the sysmex uc-3500.
Event or Problem Description
The initial reporter questioned a high gluc3 assay result for 1 patient's urine sample tested on a cobas 8000 c 702 module.The urine results were >abs "several" times.When diluted x10, the urine result was 243.4 mmol/l.The result from a competitor urine strip was 111 mmol/l.The glucose result from the serum sample was 6.1 mmol/l.The customer is wondering about possible interferences that could affect the urine glucose result as it is not consistent with the serum glucose result.
Additional Manufacturer Narrative
The root cause of the event was found to be consistent with the actions of the drug jardiance.According to the drug's manufacturer, the drug blocks a specific protein in the kidneys which increases glucose secretion in urine.Based on the available data, a general reagent issue could be excluded.